RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 2, Pages 327–343 (Mi nd42)  

This article is cited in 1 scientific paper (total in 1 paper)

Problems of stability and asymptotic behavior of vortex patches on the plane

V. V. Vaskina, A. V. Vaskinaa, I. S. Mamaevb

a Udmurt State University
b Institute of Computer Science

Abstract: With the help of mathematical modelling, we study the dynamics of many point vortices system on the plane. For this system, we consider the following cases:
– vortex rings with outer radius $r=1$ and variable inner radius $r_0$,
– vortex ellipses with semiaxes $a$, $b$.
The emphasis is on the analysis of the asymptotic ($t\to\infty$) behavior of the system and on the verification of the stability criteria for vorticity continuous distributions.

Keywords: vortex dynamics, point vortex, hydrodynamics, asymptotic behavior.

Full text: PDF file (697 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 532.527, 532.5.013.4, 004.94
MSC: 76E07, 76E09,76B47, 68U20
Received: 29.03.2010

Citation: V. V. Vaskin, A. V. Vaskina, I. S. Mamaev, “Problems of stability and asymptotic behavior of vortex patches on the plane”, Nelin. Dinam., 6:2 (2010), 327–343

Citation in format AMSBIB
\Bibitem{VasVasMam10}
\by V.~V.~Vaskin, A.~V.~Vaskina, I.~S.~Mamaev
\paper Problems of stability and asymptotic behavior of vortex patches on the plane
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 2
\pages 327--343
\mathnet{http://mi.mathnet.ru/nd42}


Linking options:
  • http://mi.mathnet.ru/eng/nd42
  • http://mi.mathnet.ru/eng/nd/v6/i2/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mitrofanova O.V., “On the Structural Similarity of Stable Forms of Spiral-Vortex Motion”, J. Eng. Phys. Thermophys., 90:5 (2017), 1119–1130  crossref  isi  scopus
  • Нелинейная динамика
    Number of views:
    This page:93
    Full text:32
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019